Alert archive / Wisconsin / River Flood Warnings in 2018

River Flood Warning 7, NWS Green Bay, WI

April 25, 2018Shawano County, Waupaca County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Apr 25, 2018, 6:34 AM CDT for Shawano County, Waupaca County, Wisconsin. It was in force for 52 hr.

The area

The outline as issued.

The facts

Issued
Apr 25, 2018, 6:34 AM CDT (11:34 UTC)
Expired
Apr 27, 2018, 10:14 AM CDT
In force
52 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

Counties Shawano County, WI, Waupaca County, WI

The radar

The Green Bay radar (KGRB), 54 km from the middle of the area, began a volume at 11:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Embarrass River near Embarrass (EMBW3). The gauge peaked at 7.24 ft at Apr 25, 2018, 11:00 AM CDT.

actionminormoderate681004/2504/2604/2704/28
Action stage
6 ft
Minor stage
7 ft
Moderate stage
9.5 ft
Major stage
11.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 04078500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

002 
WGUS43 KGRB 251134
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Green Bay WI
634 AM CDT Wed Apr 25 2018

...The National Weather Service in Green Bay has issued a Flood 
Warning for the following rivers in Wisconsin... 

  Embarrass River near Embarrass affecting Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC115-135-260234-
/O.NEW.KGRB.FL.W.0007.180425T1134Z-000000T0000Z/
/EMBW3.1.SM.180425T1010Z.180425T1100Z.000000T0000Z.NO/
634 AM CDT Wed Apr 25 2018

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Embarrass River near Embarrass.
* At  6:00 AM Wednesday the stage was 7.1 feet. 
* Flood stage is 7.0 feet. 
* Impacts at 7.0 feet. There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
      4476 8870 4446 8860             

$$
Kieckbusch
5 follow-up statements
952 
WGUS83 KGRB 251457
FLSGRB

Flood Statement
National Weather Service Green Bay WI
957 AM CDT Wed Apr 25 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Oconto River above Oconto affecting Oconto County
  
  Little Wolf River at Royalton affecting Waupaca County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  
  Embarrass River near Embarrass affecting Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC083-260557-
/O.EXT.KGRB.FL.W.0004.000000T0000Z-180426T1200Z/
/OCTW3.1.SM.180423T2245Z.180424T0845Z.180425T1800Z.UU/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Oconto River above Oconto.
* At  8:15 AM Wednesday the stage was 9.1 feet. 
* Flood stage is 9.0 feet. 
* Forecast...the river will continue to fall to below flood stage by 
  this afternoon.
* Impacts at 9.0 feet. Floodwaters begin to spread into a public 
  campground in the city of Oconto.  Water approaches the backyards 
  of several homes along the river in Oconto...and there is 
  widespread lowland flooding.  

&&

LAT...LON 4493 8815 4490 8783 4486 8785 4483 8815


$$

WIC087-115-135-260557-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1733Z.180427T1800Z.000000T0000Z.NR/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:43 AM Wednesday the stage was 12.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.2 feet by 
  Friday early afternoon then begin falling.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC135-260557-
/O.EXT.KGRB.FL.W.0006.180426T1200Z-180428T0000Z/
/ROYW3.1.SM.180426T1200Z.180426T1200Z.180427T0600Z.NO/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  9:00 AM Wednesday the stage was 4.5 feet. 
* Flood stage is 5.0 feet. 
* Forecast...the river is expected to rise near flood stage tomorrow 
  morning.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$

WIC115-135-260557-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/EMBW3.1.SM.180425T1010Z.180425T1300Z.000000T0000Z.NO/
957 AM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Embarrass River near Embarrass.
* At  9:00 AM Wednesday the stage was 7.1 feet. 
* Flood stage is 7.0 feet. 
* Impacts at 7.0 feet. There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
      4476 8870 4446 8860             

$$
AK
370 
WGUS83 KGRB 260118
FLSGRB

Flood Statement
National Weather Service Green Bay WI
818 PM CDT Wed Apr 25 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...

 
  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties
  
  Little Wolf River at Royalton affecting Waupaca County
  

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  
  Embarrass River near Embarrass affecting Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC087-115-135-261618-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1733Z.180427T1800Z.000000T0000Z.NR/
818 PM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:43 AM Wednesday the stage was 12.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.2 feet by 
  Friday early afternoon then begin falling.
* Impacts at 13.0 feet. Floodwaters begin to surround homes and cover
  streets near the river in the Shiocton area.  This mainly includes 
  homes along Island and Mill streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC087-135-139-261618-
/O.EXT.KGRB.FL.W.0008.180428T1800Z-180502T0000Z/
/NEWW3.1.ER.180428T1800Z.180428T1800Z.180501T0600Z.NO/
818 PM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Wolf River at New London.
* At  7:00 PM Wednesday the stage was 8.2 feet and rising. 
* Flood stage is 9.0 feet. 
* Forecast...the river is expected to rise near flood stage Saturday 
  early afternoon.
* Impacts at 9.0 feet. Flooding affects occur downstream of New 
  London. Several inches of flood waters surround sheds and garages 
  in low land areas along Wolf River drive in Fremont.  There is 
  widespread low land flooding downstream of New London.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$

WIC135-261617-
/O.EXT.KGRB.FL.W.0006.180426T1800Z-180428T0000Z/
/ROYW3.1.SM.180426T1800Z.180426T1800Z.180427T0600Z.NO/
818 PM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Little Wolf River at Royalton.
* At  7:00 PM Wednesday the stage was 4.7 feet and rising. 
* Flood stage is 5.0 feet. 
* Forecast...the river is expected to rise near flood stage tomorrow 
  early afternoon.
* Impacts at 5.0 feet. Flooding is confined to lowland areas adjacent
  to the river from Royalton to west of New London.  

&&

LAT...LON 4442 8878 4437 8883 4442 8896 4459 8902
      4459 8889 4444 8883             

$$

WIC115-135-261617-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/EMBW3.1.SM.180425T1010Z.180425T1745Z.000000T0000Z.NO/
818 PM CDT Wed Apr 25 2018

The Flood Warning continues for
  The Embarrass River near Embarrass.
* At  7:00 PM Wednesday the stage was 7.1 feet. 
* Flood stage is 7.0 feet. 
* Impacts at 7.0 feet. There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
      4476 8870 4446 8860             

$$
116 
WGUS83 KGRB 261540
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1040 AM CDT Thu Apr 26 2018

...The Flood Warning continues for the following rivers in 
Wisconsin...
 
  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties

...The Flood Warning continues for the following rivers in 
Wisconsin...

  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  
  Embarrass River near Embarrass affecting Shawano and Waupaca 
  Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC087-115-135-270640-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.2.SM.180424T1733Z.180427T1200Z.000000T0000Z.NR/
1040 AM CDT Thu Apr 26 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At  7:51 AM Thursday the stage was 13.3 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...the river will continue rising to near 13.8 feet by 
  tomorrow morning then begin falling.
* Impacts at 14.0 feet. Water touches the bottom of the highway 54 
  bridge.  Floodwaters have spread into areas of Shiocton including 
  River and Mills street.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC087-135-139-270639-
/O.EXT.KGRB.FL.W.0008.180427T0000Z-180502T0000Z/
/NEWW3.1.ER.180427T0000Z.180428T0000Z.180501T0600Z.NO/
1040 AM CDT Thu Apr 26 2018

The Flood Warning continues for
  The Wolf River at New London.
* At 10:00 AM Thursday the stage was 8.6 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage by this evening and continue to 
  rise to near 9.5 feet by tomorrow evening. The river will fall 
  below flood stage by early Tuesday morning.
* Impacts at 9.5 feet. Up to a foot of water is surrounding 
  structures along West River Drive in Freemont.  Several inches of 
  flood waters begin to cover portions of Burton Road near Pheifer 
  Park.  Water is approaching portions of West Wolf Avenue near New 
  London.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$

WIC115-135-270639-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/EMBW3.1.SM.180425T1010Z.180425T1745Z.000000T0000Z.NO/
1040 AM CDT Thu Apr 26 2018

The Flood Warning continues for
  The Embarrass River near Embarrass.
* At 10:00 AM Thursday the stage was 7.2 feet. 
* Flood stage is 7.0 feet. 
* Impacts at 7.0 feet. There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
      4476 8870 4446 8860             

$$
020 
WGUS83 KGRB 270206
FLSGRB

Flood Statement
National Weather Service Green Bay WI
906 PM CDT Thu Apr 26 2018

...The Flood Warning continues for the following rivers in Wisconsin...
 
  Wolf River at New London affecting Outagamie...Waupaca and Winnebago
  Counties
  
  Wolf River near Shiocton affecting Outagamie...Shawano and Waupaca
  Counties
  
  Embarrass River near Embarrass affecting Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC087-115-135-271706-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/SHIW3.1.SM.180424T1733Z.180428T0000Z.000000T0000Z.NR/
906 PM CDT Thu Apr 26 2018

The Flood Warning continues for
  The Wolf River near Shiocton.
* At 2:45 PM Thursday the stage was 13.5 feet. 
* Flood stage is 12.0 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...the river will continue rising to near 13.7 feet by 
  Friday evening then begin falling.
* Impacts at 14.0 feet. Water is about a foot below the bottom of the
  highway 54 bridge.  Floodwaters begin spreading over parts of 
  Shiocton adjacent to the river including River and Mills streets.  

&&

LAT...LON 4468 8852 4433 8848 4434 8867 4440 8867
      4450 8863 4468 8867             

$$

WIC087-135-139-271706-
/O.EXT.KGRB.FL.W.0008.000000T0000Z-180503T1200Z/
/NEWW3.1.ER.180427T0600Z.180428T1200Z.180502T1800Z.NO/
906 PM CDT Thu Apr 26 2018

The Flood Warning continues for
  The Wolf River at New London.
* At 8:00 PM Thursday the stage was 8.9 feet. 
* Flood stage is 9.0 feet. 
* Minor flooding is forecast.
* Forecast...rise above flood stage early Friday and continue to rise to 
  near 9.4 feet by Saturday morning. The river will fall below flood 
  stage by Wednesday early afternoon.
* Impacts at 9.5 feet. Up to a foot of water is surrounding 
  structures along West River Drive in Freemont.  Several inches of 
  flood waters begin to cover portions of Burton Road near Pheifer 
  Park.  Water is approaching portions of West Wolf Avenue near New 
  London.  

&&

LAT...LON 4434 8867 4431 8881 4418 8877 4418 8887
      4441 8890 4442 8867             

$$

WIC115-135-271706-
/O.CON.KGRB.FL.W.0007.000000T0000Z-000000T0000Z/
/EMBW3.1.SM.180425T1010Z.180425T1745Z.000000T0000Z.NO/
906 PM CDT Thu Apr 26 2018

The Flood Warning continues for
  The Embarrass River near Embarrass.
* At 8:00 PM Thursday the stage was 7.0 feet. 
* Flood stage is 7.0 feet. 
* Impacts at 7.0 feet. There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
      4476 8870 4446 8860             

$$
852 
WGUS83 KGRB 271514
FLSGRB

Flood Statement
National Weather Service Green Bay WI
1014 AM CDT Fri Apr 27 2018

...The Flood Warning is cancelled for the following rivers in 
Wisconsin...


  Embarrass River near Embarrass AFFECTING Shawano and Waupaca 
  Counties
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Caution is urged when walking near riverbanks. The next scheduled 
routine statement will be issued tomorrow morning.

&&

WIC115-135-271544-
/O.CAN.KGRB.FL.W.0007.000000T0000Z-180427T1514Z/
/EMBW3.1.SM.180425T1010Z.180425T1745Z.000000T0000Z.NO/
1014 AM CDT Fri Apr 27 2018

The Flood Warning is cancelled for
  The Embarrass River near Embarrass.
* At  9:00 AM Friday the stage was 6.9 feet. 
* Flood stage is 7.0 feet. 
* Impacts at 7.0 feet. There is widespread flooding of lowland and 
  agricultural land.  

&&

LAT...LON 4439 8874 4459 8874 4472 8900 4480 8894
      4476 8870 4446 8860             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Apr 25, 6:10 AM CDT, 24 minutes earlier.

Area forecast discussion, Apr 25, 6:10 AM CDT, 24 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
610 AM CDT Wed Apr 25 2018

Updated aviation portion for 12Z TAF issuance

.SHORT TERM...Today...Tonight...and Thursday
Issued at 327 AM CDT Wed Apr 25 2018

A short-wave trof exited eastern WI early this morning,
taking any light rain with it. Subsidence in the wake of the
disturbance resulted in a rapid decrease in cloud cover.
Satellite and surface observations indicated that the patchy fog
and low clouds that developed earlier over north central WI had
dissipated.

Under sunny skies, deep mixing through about 800 mb should
support highs in the 55 to 60 range today, except upper 40s and
lower 50 near Lake Michigan. Clear skies and light winds will
allow temperatures to settle into the middle 20s to middle 30s
tonight.

On Thursday, morning sunshine will give way to increasing clouds
as a cold front arrives in the afternoon. Post-frontal shower
activity is expected for areas northwest of the Fox Valley and
lakeshore areas in the afternoon, aided by the approach of a
short-wave trof. Mild highs in the middle 50s to middle 60s are
anticipated, with some cooling due to the front and rain during
the mid to late afternoon.

.LONG TERM...Thursday Night Through Tuesday
Issued at 327 AM CDT Wed Apr 25 2018

At the start of the period, a deep upper trough was noted across
the western Great Lakes region on Friday. A strong upper level
disturbance will drop southeast out of Canada Friday morning. This
system will move across the area Friday afternoon, bringing the
chances of showers and perhaps a few thunderstorms. Mid level
lapse rates were around 6.5 C/KM. What caught my attention tonight
was that the tops on the showers and storms would approach 12,000
feet which also supported the possibility of thunder. In addition,
bufkit soundings indicated very low wet bulb zero heights around
six thousand feet and an inverted-v structure that could bring
winds down from the mid levels, probably in the 30 to 40 mph range
in the stronger showers and storms. Enough confidence to add this
scenario into the Hazardous Weather Outlook (HWO). There may be a
few lingering showers across northeast Wisconsin Friday evening.

A major pattern shift is expected over the weekend into early
next week. Northwest flow aloft will shift to a southwest flow
pattern as an upper trough closes off across the southwest United
States. This pattern change will result in some of the warmest
temperatures of the year early next week along with the chances
for showers and thunderstorms. The details on rain chances are
murky at the moment, but did add thunderstorms to the forecast on
Tuesday. This system will need to be watched over the next
severals days to see if the risk for heavy rain increases. Along
with the warmer temperatures, marine fog may pose a risk along the
Lake Michigan shoreline at some point early next week. Only minor
changes made to max/min temperatures on a few days during the
period.
&&

.AVIATION...for 12Z TAF Issuance
Issued at 605 AM CDT Wed Apr 25 2018

Patchy fog and low clouds that developed over north
central WI dissipated early this morning, so VFR conditions
should prevail through the TAF period. High pressure moving
into the western Great Lakes will bring mostly clear skies.
Gusty north winds will affect mainly eastern WI this morning
before gradually subsiding and becoming light and variable
tonight.
&&

.HYDROLOGY...
Issued at 327 AM CDT Wed Apr 25 2018

Most rivers across the area are approaching crest or have crested
already. Minor flooding is occurring on the Oconto River near
Oconto and on the Wolf River Basin. Based on the latest river
forecasts, the Oconto River is expected to fall below flood stage
later today. On the Wolf River, minor flooding is expected to
continue into the middle of next week at Shiocton. At New London,
the Wolf River is expected to crest over the weekend right around
flood stage. On the little Wolf River at Royalton, the crest is
expected to occur right around flood stage on Thursday, then
slowly fall into the weekend. There is a chance of showers and
storms on Friday, but precipitation amounts are expected to be on
the light side. The risk for heavier rains return early next week
as the area is expected to see some of the warmest temperatures of
the year. There is still a lot of uncertainty on rainfall amounts
early next week.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Eckberg
AVIATION.......Kieckbusch
HYDROLOGY......Eckberg
Hazardous weather outlook, Apr 25, 3:38 AM CDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
338 AM CDT Wed Apr 25 2018

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-260845-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
338 AM CDT Wed Apr 25 2018

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Most rivers across the area are approaching crest or have crested
due to the recent snow melt. Minor flooding is occurring on
portions of the Oconto River near Oconto and in the Wolf River
basin. Anyone with river interests should pay close attention to
river levels and the latest hydrologic forecasts. Boaters should
also exercise caution due to the fast flows on area rivers.

There is a chance of thunderstorms on Friday afternoon. Some of
showers and storms could produce small hail and gusty winds up
to 40 mph.

There is also a chance of thunderstorms on Tuesday, but it is too
early to determine if any of these storms could become severe.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today or tonight.

LMZ521-522-541>543-260845-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
338 AM CDT Wed Apr 25 2018

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

Gusty north winds and high waves will gradually subside this
morning. A Small Craft advisory is in effect on Lake Michigan
until 1 pm.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Hazardous conditions for small craft are possible on Lake Michigan
early next week due to persistent south winds and building waves.

Kieckbusch/Eckberg

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 10:06 AM CDTRiver Flood WarningGRBOutagamie, Waupaca, Winnebago17 days
Apr 25, 10:49 AM CDTAreal Flood AdvisoryGRBMarathon, Portage, Wood48 hr

Nearby

River Flood Warnings in Wisconsin, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.